# SDR HNAA2024053000478

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,579 hours, 38,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL DURING TAXI. CLEARED WITH PACK 1 SELECTED OFF FACT  29MAY24  19:10  CLT INSPECTED BOTH PACKS FOR DEFECTS. NONE NOTED AT THIS TIME. PERFORMED OPS CHECK OF THE COOLING PACK SYSTEM IRT AMM 21-51-00. NO BURNING SMELL NOTED AT THIS TIME. A/C OK FOR SERVICE
